# SDR DALA13060215640

- Difficulty date: October 18, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1480-1500 ZEE ANGLE CORRODED AROUND FASTNER HOLES.  ZEE ANGLE REPLACED. CORROSION CLEANED OUT OF LIMITS IAW SRM 53-00-53.
